# SDR VNAA2019020199911

- Difficulty date: February 1, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 34,862 hours, 34,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31527221
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLES AND CUPS AT PAX DOOR SILL ARE CORRODED FROM F.S. 310 TO F.S. 349. C/A: REMOVED AND REPLACED PAX DOOR FLOOR SUPPORT ANGLES AND CUPS REF CRJ 200 SRM 51-42-06, 51-42-13 & 51-42-21.
